MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPECTRA; PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION SPECTRA; PROSTHESIS PENILE
Model Number 720074-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930)
Date of Event 01/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this spectra concealable penile prosthesis experienced an infection and erosion which led to evaluation and diagnosis in the emergency room.During revision surgery, the device was explanted and no further patient complications were reported.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.Erosion and infection are acknowledged within the dfu and are not related to off-label use or failure to follow instructions.The reported patient symptoms of erosion and infection are known risk associated with this device type and indicated as such in the instructions for use.
 
Additional Manufacturer Narrative
The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.The device instructions for use (ifu) were reviewed.The patient symptoms erosion and infection were found to be listed in the ifu.The reported patient symptoms of erosion and infection are known risks associated with this device type and indicated as such in the instructions for use.A risk review was completed and confirmed that the event of erosion and infection was defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.
 
Event or Problem Description

Brand Name
SPECTRA
Common Device Name
PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24422095
Report Number2124215-2026-09957
Device Sequence Number5879942
Product Code FAE
UDI-Device Identifier00878953005294
UDI-Public(01)00878953005294(11)131014(17)181001(10)850836004
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K090663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/01/2018
Device Model Number720074-03
Device Catalogue Number720074-03
Device Lot Number850836004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer02/23/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/19/2026
Date Device Manufactured10/14/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale